Convergence of sequences: A survey

Barbara Franci*, Sergio Grammatico

*Corresponding author for this work

Research output: Contribution to journalReview articlepeer-review

4 Citations (Scopus)
99 Downloads (Pure)


Convergent sequences of real numbers play a fundamental role in many different problems in system theory, e.g., in Lyapunov stability analysis, as well as in optimization theory and computational game theory. In this survey, we provide an overview of the literature on convergence theorems and their connection with Féjer monotonicity in the deterministic and stochastic settings, and we show how to exploit these results.

Original languageEnglish
Pages (from-to)161-186
JournalAnnual Reviews in Control
Publication statusPublished - 2022


  • Convergence

Cite this